# SDR UPS203082

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE VERTICAL FLANGE OF THE LOWER CHORD AT STATION 870, WL 160, LBL 27 AND RBL 25.  MAINTENANCE REMOVED THE CORRODED CHORD, FABRICATED NEW CHORD AND INSTALLED IAW UPS EO 727-5710-6912A.
